# SDR TWAA9903301

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608TW
- Make and model: Boeing 767231
- Aircraft serial: 22571
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Failed
- Location: Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT FUSELAGE EMERGENCY EXIT LIGHT INOP. RELAMP WAS NO HELP.  COULD NOT DUPLICATE.  CHECK-C 2-3-99 LAX.
